Translator Disclaimer
november 2020 Some aspects of multiorthomorphisms on Riesz spaces
Abderraouf Dorai, Elmiloud Chil
Bull. Belg. Math. Soc. Simon Stevin 27(4): 609-626 (november 2020). DOI: 10.36045/j.bbms.191104

Abstract

We study multiorthomorphisms on Riesz spaces. As an application, we introduce and we describe a new class of order bounded orthogonally additive homogeneous polynomials.

Citation

Download Citation

Abderraouf Dorai. Elmiloud Chil. "Some aspects of multiorthomorphisms on Riesz spaces." Bull. Belg. Math. Soc. Simon Stevin 27 (4) 609 - 626, november 2020. https://doi.org/10.36045/j.bbms.191104

Information

Published: november 2020
First available in Project Euclid: 20 November 2020

MathSciNet: MR4177397
Digital Object Identifier: 10.36045/j.bbms.191104

Subjects:
Primary: 06F25, 46G25, 47B65

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 4 • november 2020
Back to Top